ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2013 , Volume 33 , Issue 5

Select all articles

Export/Reference:

Persistence of Hölder continuity for non-local integro-differential equations
Kyudong Choi
2013, 33(5): 1741-1771 doi: 10.3934/dcds.2013.33.1741 +[Abstract](1450) +[PDF](567.4KB)
Formal Poincaré-Dulac renormalization for holomorphic germs
Marco Abate and Jasmin Raissy
2013, 33(5): 1773-1807 doi: 10.3934/dcds.2013.33.1773 +[Abstract](973) +[PDF](228.1KB)
Gradient blow-up in Zygmund spaces for the very weak solution of a linear elliptic equation
Frédéric Abergel and Jean-Michel Rakotoson
2013, 33(5): 1809-1818 doi: 10.3934/dcds.2013.33.1809 +[Abstract](915) +[PDF](379.2KB)
Characterizations of $\omega$-limit sets in topologically hyperbolic systems
Andrew D. Barwell, Chris Good, Piotr Oprocha and Brian E. Raines
2013, 33(5): 1819-1833 doi: 10.3934/dcds.2013.33.1819 +[Abstract](972) +[PDF](250.4KB)
Unbounded solutions and periodic solutions of perturbed isochronous Hamiltonian systems at resonance
Anna Capietto, Walter Dambrosio, Tiantian Ma and Zaihong Wang
2013, 33(5): 1835-1856 doi: 10.3934/dcds.2013.33.1835 +[Abstract](1039) +[PDF](413.0KB)
Almost periodic and almost automorphic solutions of linear differential equations
Tomás Caraballo and David Cheban
2013, 33(5): 1857-1882 doi: 10.3934/dcds.2013.33.1857 +[Abstract](921) +[PDF](495.8KB)
No invariant line fields on escaping sets of the family $\lambda e^{iz}+\gamma e^{-iz}$
Tao Chen, Yunping Jiang and Gaofei Zhang
2013, 33(5): 1883-1890 doi: 10.3934/dcds.2013.33.1883 +[Abstract](984) +[PDF](329.5KB)
Continuous limit and the moments system for the globally coupled phase oscillators
Hayato Chiba
2013, 33(5): 1891-1903 doi: 10.3934/dcds.2013.33.1891 +[Abstract](840) +[PDF](359.4KB)
Global well-posedness and scattering for the defocusing, cubic nonlinear Schrödinger equation when $n = 3$ via a linear-nonlinear decomposition
Benjamin Dodson
2013, 33(5): 1905-1926 doi: 10.3934/dcds.2013.33.1905 +[Abstract](1119) +[PDF](469.0KB)
From log Sobolev to Talagrand: A quick proof
Nicola Gigli and Michel Ledoux
2013, 33(5): 1927-1935 doi: 10.3934/dcds.2013.33.1927 +[Abstract](699) +[PDF](367.2KB)
Stochastic perturbations and Ulam's method for W-shaped maps
Paweł Góra and Abraham Boyarsky
2013, 33(5): 1937-1944 doi: 10.3934/dcds.2013.33.1937 +[Abstract](998) +[PDF](349.0KB)
Actions of Baumslag-Solitar groups on surfaces
Nancy Guelman and Isabelle Liousse
2013, 33(5): 1945-1964 doi: 10.3934/dcds.2013.33.1945 +[Abstract](985) +[PDF](456.8KB)
Phase transitions in one-dimensional subshifts
Nicolai T. A. Haydn
2013, 33(5): 1965-1973 doi: 10.3934/dcds.2013.33.1965 +[Abstract](833) +[PDF](347.5KB)
Two problems related to prescribed curvature measures
Yong Huang and Lu Xu
2013, 33(5): 1975-1986 doi: 10.3934/dcds.2013.33.1975 +[Abstract](717) +[PDF](378.8KB)
Axisymmetry of locally bounded solutions to an Euler-Lagrange system of the weighted Hardy-Littlewood-Sobolev inequality
Yutian Lei and Zhongxue Lü
2013, 33(5): 1987-2005 doi: 10.3934/dcds.2013.33.1987 +[Abstract](1054) +[PDF](445.7KB)
The diffusive logistic model with a free boundary and seasonal succession
Rui Peng and Xiao-Qiang Zhao
2013, 33(5): 2007-2031 doi: 10.3934/dcds.2013.33.2007 +[Abstract](1325) +[PDF](461.3KB)
Initial trace of positive solutions of a class of degenerate heat equation with absorption
Tai Nguyen Phuoc and Laurent Véron
2013, 33(5): 2033-2063 doi: 10.3934/dcds.2013.33.2033 +[Abstract](876) +[PDF](598.3KB)
An $H^1$ model for inextensible strings
Stephen C. Preston and Ralph Saxton
2013, 33(5): 2065-2083 doi: 10.3934/dcds.2013.33.2065 +[Abstract](1266) +[PDF](667.7KB)
Cohomology of $GL(2,\mathbb{R})$-valued cocycles over hyperbolic systems
Victoria Sadovskaya
2013, 33(5): 2085-2104 doi: 10.3934/dcds.2013.33.2085 +[Abstract](838) +[PDF](489.7KB)
Variational methods for non-local operators of elliptic type
Raffaella Servadei and Enrico Valdinoci
2013, 33(5): 2105-2137 doi: 10.3934/dcds.2013.33.2105 +[Abstract](1724) +[PDF](418.8KB)
Resonance problems for Kirchhoff type equations
Jijiang Sun and Chun-Lei Tang
2013, 33(5): 2139-2154 doi: 10.3934/dcds.2013.33.2139 +[Abstract](1002) +[PDF](417.7KB)
Non-degeneracy and uniqueness of periodic solutions for $2n$-order differential equations
Pedro J. Torres, Zhibo Cheng and Jingli Ren
2013, 33(5): 2155-2168 doi: 10.3934/dcds.2013.33.2155 +[Abstract](873) +[PDF](414.0KB)
Pushed traveling fronts in monostable equations with monotone delayed reaction
Elena Trofimchuk, Manuel Pinto and Sergei Trofimchuk
2013, 33(5): 2169-2187 doi: 10.3934/dcds.2013.33.2169 +[Abstract](955) +[PDF](493.0KB)
Application of the subharmonic Melnikov method to piecewise-smooth systems
Kazuyuki Yagasaki
2013, 33(5): 2189-2209 doi: 10.3934/dcds.2013.33.2189 +[Abstract](1425) +[PDF](311.7KB)
Note on the blowup criterion of smooth solution to the incompressible viscoelastic flow
Baoquan Yuan
2013, 33(5): 2211-2219 doi: 10.3934/dcds.2013.33.2211 +[Abstract](858) +[PDF](345.8KB)
Existence of multidimensional non-isothermal phase transitions in a steady van der Waals flow
Shu-Yi Zhang
2013, 33(5): 2221-2239 doi: 10.3934/dcds.2013.33.2221 +[Abstract](919) +[PDF](457.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]